Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Discomfort in chest, stiffness increasing, liver pain, no other symptoms. Reason for above symptoms?

Hi Doctor, I would like to ask 1 question about liver. I ve got discomfort in chest since 2 years and symptom is clearer and clearer. I got blood test and seemed all parameters are OK (a little higher but not at alert level). However my sensation like stiffness in chest is increasing. I recalled when I was 10 (i am now 55) I got liver pain and it was recovered within 1 year. Please highlight for me liver cancer or liver pain in general (I haven t got yellow skin, nor weight lose, ... in general liver pain symptoms) which is exposed through stiffness in chest, as a symptom. Thanks
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Stiffness in chest may be due to many other causes than liver. Have a crdio-pulmonary checkup first and then visit a gastroenterologist to find if there is liver problem.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor